# SDR 05FDEA00422

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FUSELAGE AT LT ELEVATOR T/E AFT FROM OB END HAS NO DATA REF N00806.  REMOVED AND INSTALLED CORRECT REPAIR IAW EA 6-5100-87090 REF A310 SRM 55-21-11, REPAIR NR 5 G.
